# SDR ASAA2015121514280

- Difficulty date: December 15, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 8,410 hours, 2,753 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLT "FMC P/RST" ILLUMINATED, NO FMC DATA ON CAPTAIN'S NAV DISPLAY MAP MODE AND NO FMC DATA ON BOTH FMC CDU'S.  DISPLAY OF VTK FOLLOWED BY MAP FAIL FLAGS ON CAPTAIN'S NAV DISPLAY.  LNAV/VNAV DID NOT DISENGAGE.  FMC, LT, RESTORED TO NORMAL OPS BEFORE FMC SOURCE SELECT SWITCH WAS MOVED OUT OF NORMAL POSITION.  ACFT GROUNDED. PERFORMED BITE ON LT & RT FMC'S IAW AMM 34-61-801.  BOTH FMC'S HAD SAME FAULT-PRESSURE POSITION LAT - RATE.  PERFORMED FIM 34-61-824 ADIRS SHOWED NO FAULTS DETECTED AND OPS CK NORMAL. FMC LT & RT BITE CK NORMAL IAW FIM 34-61-801.
